# SDR AALA201712149035

- Difficulty date: December 13, 2017
- Submitted: December 14, 2017
- Operation: Air carrier
- Aircraft: N967NN
- Make and model: Boeing 737823
- Aircraft serial: 31214
- Aircraft time: 9,595 hours, 3,447 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. CABIN SERVICES REPORTS R-1 DOOR ILLUMINATED EXIT SIGN DAMAGED. REPLACED EMERGENCY EXIT DOOR SIGN PER AMM 33-51-01.
